# SDR HEEA078813

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,793 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Ecu
- Part number: 23071644
- Part serial: JG7ALK0367
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NP AND OVERSPEED SENSOR FAILURES (FADEC FAULT & DEGRADE LIGHTS) REPLACED WITH SERVICEABLE ECU.
